# SDR SWIA202054705

- Difficulty date: December 15, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,495 hours, 34,471 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Loose
- Location: Power Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PULLY OF THE PAX DOORS POWER ASSIST CABLE HAS LOOSE HARDWARE ATTACHING THE PULLY TO THE DOOR.  COMPLIED WITH REPAIR TO PAX DOOR FORMER AT FS 347.25, REFERENCE REO.  REFERENCE TASK CARD FOR STRUCTURAL MAJOR REPAIR.
